# SDR USAA010660

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HORIZONTAL WEB WITH TWO 1 INCH CRACKS ON BOTH LEFT AND RIGHT, BS 180, WL 207, RBL 24 AND LBL 24, FLOOR STRUCTURE.  REMOVED AND REPLACED WEBS, LEFT AND RIGHT, PER EO 5300V157.  (M)
